# SDR JJBA20240328097

- Difficulty date: March 4, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 59 S20-21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4 FRAME 59 CORRODED BTW STR 21R-20R UNDER PROFILE. IN CF4 AT FR 59 BTW STR 21R-20R CORROSION BLENDED AND FOUND OUT OF LIMIT. AT FR 59 BTW STR 21R-20R DAMAGE REMOVED. AT FR 59 BTW STR 21R-20R FRAME REPAIRED.
